# SDR SIMA20120402001

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 28,764 hours, 26,953 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Latch
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2751 THE CREW REPORTED THE LAV EMERGENCY FIRE BOTTLE DOOR WON’T OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED/LUBED (REMOVED FOD) ON LATCHES FOR LAV EMERGENCY FIRE BOTTLE DOOR.  OPENED & CLOSED MULTIPLE TIMES AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
